Growth curves with time-dependent explanatory variables

Wang, Y. G. and Jackson, C. J. (2000). Growth curves with time-dependent explanatory variables. In: 9th Conference on Quantitative Methods for the Environmental Sciences, Gold Coast , QLD Australia, (597-605). 3-6 July 1998. doi:10.1002/1099-095X(200009/10)11:5<597::AID-ENV418>3.0.CO;2-I


Author Wang, Y. G.
Jackson, C. J.
Title of paper Growth curves with time-dependent explanatory variables
Conference name 9th Conference on Quantitative Methods for the Environmental Sciences
Conference location Gold Coast , QLD Australia
Conference dates 3-6 July 1998
Journal name Environmetrics   Check publisher's open access policy
Publication Year 2000
Sub-type Fully published paper
DOI 10.1002/1099-095X(200009/10)11:5<597::AID-ENV418>3.0.CO;2-I
ISSN 1180-4009
Volume 11
Issue 5
Start page 597
End page 605
Total pages 8
Language eng
Keyword Growth models
Seasonal effects
Tagging studies
Recapture data
Model
Parameters
Fishes
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 14:04:40 EST